# SDR SWIA95547

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27297
- Make and model: Swrngn SA227AC
- Aircraft serial: AC735
- Engine: Garrtt TPE33111U
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Cabin Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE AT CRUISE ALT OVER STOCKTON 10,000 FEET ALTITUDE, CABIN DEPRESSURIZED THROUGH CABIN DOOR SEAL.  REPLACED MAIN DOOR SEAL.  PRESSURIZED AIRCRAFT.  OPS CHECKS GOOD.
